Incompressible viscous flows in borderline Besov spaces

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

We establish two new estimates for a transport-diffusion equation. As an application we treat the problem of global persistence of the Besov regularity Bp,1 2/p + 1, with p ∈ ]2, + ∞], for the two-dimensional Navier-Stokes equations with uniform bounds on the viscosity. We provide also an inviscid global result.

Original languageEnglish (US)
Pages (from-to)283-300
Number of pages18
JournalArchive for Rational Mechanics and Analysis
Volume189
Issue number2
DOIs
StatePublished - Aug 2008

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Incompressible viscous flows in borderline Besov spaces'. Together they form a unique fingerprint.

Cite this